# SDR HALA2022111000291

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08219
- Aircraft time: 12,360 hours, 2,760 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-TSI # 002223  REMOVED & REPLACED ENG 1 IGNITER PLUG A PER AMM 74-21-01. OK FOR SERVICE.
